# SDR USAA040487

- Difficulty date: August 3, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 45,987 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RIGHT HORIZ STAB LUGS CORRODED 1 INCH BY 2 INCH, R-9, 11, 12, 13, 14, 15, 17, 18, 19.  CLEANED FACES AND BORE IAW SRM 55-10-10, NEW BUSHINGS.  (M)
